# SDR ZZDA2008187

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Ball
- Condition: Dislodged
- Location: Tailcone
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAIL CONE UNLOCK ALERT IN FLIGHT.  FOUND INSIDE BALL ON CABLE TO TAIL CONE SWITCH DISLODGED.  REINSTALLED CABLE, LIGHT EXTINGUISHED IN COCKPIT.  NO OTHER DISCREPANCIES NOTED PER MM 52-73-01 & 53-52-01.
